RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2010, Volume 13, Number 4, Pages 25–37 (Mi sjim635)  

Modeling and identification of a sequence of dependent random variables with a symmetric stable distribution

A. P. Kovalevskiĭab, V. S. Kostinc, V. E. Khitsenkoa

a Novosibirsk State Technical University, Novosibirsk
b Novosibirsk State University, Novosibirsk
c Institute of Economics and Industrial Engineering, SB RAS, Novosibirsk

Abstract: We model a stationary random sequence whose elements have a symmetric absolutely continuous stable distribution. The joint distribution of the elements of the sequence is determined by three parameters: the Hurst parameter, a stable law parameter, and a scale parameter. We justify and implement strongly consistent methods for estimating these parameters. We compare various methods for parameter estimation.

Full text: PDF file (299 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.233
Received: 10.12.2009
Revised: 25.04.2010

Citation: A. P. Kovalevskiǐ, V. S. Kostin, V. E. Khitsenko, “Modeling and identification of a sequence of dependent random variables with a symmetric stable distribution”, Sib. Zh. Ind. Mat., 13:4 (2010), 25–37

Citation in format AMSBIB
\Bibitem{KovKosKhi10}
\by A.~P.~Kovalevski{\v\i}, V.~S.~Kostin, V.~E.~Khitsenko
\paper Modeling and identification of a~sequence of dependent random variables with a~symmetric stable distribution
\jour Sib. Zh. Ind. Mat.
\yr 2010
\vol 13
\issue 4
\pages 25--37
\mathnet{http://mi.mathnet.ru/sjim635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841211}


Linking options:
  • http://mi.mathnet.ru/eng/sjim635
  • http://mi.mathnet.ru/eng/sjim/v13/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:276
    Full text:109
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020